Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 84, Issue 2, Pages 207–218
DOI: https://doi.org/10.4213/mzm4033
(Mi mzm4033)
 

This article is cited in 6 scientific papers (total in 6 papers)

On Normal Hankel Matrices of Low Orders

Kh. D. Ikramova, V. N. Chugunovb

a M. V. Lomonosov Moscow State University
b Institute of Numerical Mathematics, Russian Academy of Sciences
Full-text PDF (480 kB) Citations (6)
References:
Abstract: In the previous work of the authors, the problem of describing complex n×n matrices that are simultaneously normal and Hankel was reduced to a system of n1 real equations with respect to 2n unknowns. These equations are quadratic, and it is not at all clear whether they have real solutions. It is shown here that the systems corresponding to n=3 and n=4 are solvable and have infinitely many real solutions.
Keywords: Hankel matrix, normal matrix, Toeplitz matrix, backward identity, circulant, Hankel circulant, upper (lower) triangular matrix, Cramer's rule.
Received: 20.07.2007
English version:
Mathematical Notes, 2008, Volume 84, Issue 2, Pages 197–206
DOI: https://doi.org/10.1134/S0001434608070201
Bibliographic databases:
UDC: 517.958
Language: Russian
Citation: Kh. D. Ikramov, V. N. Chugunov, “On Normal Hankel Matrices of Low Orders”, Mat. Zametki, 84:2 (2008), 207–218; Math. Notes, 84:2 (2008), 197–206
Citation in format AMSBIB
\Bibitem{IkrChu08}
\by Kh.~D.~Ikramov, V.~N.~Chugunov
\paper On Normal Hankel Matrices of Low Orders
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 2
\pages 207--218
\mathnet{http://mi.mathnet.ru/mzm4033}
\crossref{https://doi.org/10.4213/mzm4033}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2475048}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 2
\pages 197--206
\crossref{https://doi.org/10.1134/S0001434608070201}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000258855600020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849110122}
Linking options:
  • https://www.mathnet.ru/eng/mzm4033
  • https://doi.org/10.4213/mzm4033
  • https://www.mathnet.ru/eng/mzm/v84/i2/p207
  • This publication is cited in the following 6 articles:
    1. V. N. Chugunov, “On particular solutions of the normal T+H-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi
    2. Chugunov V.N., Ikramov Kh.D., “A complete solution of the normal Hankel problem”, Linear Algebra Appl., 432:12 (2010), 3210–3230  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kh. D. Ikramov, V. N. Chugunov, “On the Reduction of the Normal Hankel Problem to Two Particular Cases”, Math. Notes, 85:5 (2009), 674–681  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. N. Chugunov, “On two particular cases of solving the normal Hankel problem”, Comput. Math. Math. Phys., 49:6 (2009), 893–900  mathnet  crossref  zmath  isi
    5. Ikramov Kh. D., Chugunov V. N., “Classifying normal Hankel matrices”, Dokl. Math., 79:1 (2009), 114–117  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    6. Mei Y., “The Inverse Matrices of Symmetric Circulant Hankel Matrices Constituted by Equal Ratio”, Proceedings of the Third International Workshop on Applied Matrix Theory, eds. Xu C., Xu G., Zhang F., World Acad Union-World Acad Press, 2009, 262–264  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:525
    Full-text PDF :204
    References:105
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025